# SDR CA110210004

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 908 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2720 · Rudder Control System
- Part: Support Tube
- Condition: Split
- Location: Rudder Pedal
- Part time: 1,444 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAXI, PILOT NOTED THAT THE LT RUDDER PEDAL FELT SPONGY AND RETURNED TO HANGAR.  UPON INVESTIGATION IT WAS FOUND THAT THE WELD BETWEEN THE SUPPORT TUBE AND RUDDER PEDAL HAD STARTED TO SEPARATE AND THE SUPPORT TUBE ITSELF WAS SPLIT AT THE INBD END OF THE TUBE. THE RUDDER PEDAL WAS R & R WITH SERVICEABLE RUDDER PEDAL.
